# SDR DL72S000841

- Difficulty date: April 28, 2000
- Submitted: May 7, 2000
- Operation: Air carrier
- Aircraft: N405DA
- Make and model: Boeing 727232
- Aircraft serial: 21149
- Aircraft time: 72,380 hours, 56,647 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Torque Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT C-2 LETTER CHECK, .25 INCH CRACK AT LT TORQUE BOX VERT WEB LWR LIGHTENING HOLE STA 1323.  REPAIRED PER M/M 53-11-0.
